MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 20738069122
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number and expiration date were requested but were not provided.The field service engineer found an issue with the ise fluids and replaced them along with the calibrators.He primed the system, performed electrode service, and performed calibration.He ran an ise performance check, quality controls, and a pipetting accuracy check which all passed.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ise indirect gen 2 sodium results from the cobas integra 400 plus.One example was provided of an initial result of 132 mmol/l and a repeat result from a different analyzer of 139 mmol/l.The repeat results were believed correct.

Brand Name
COBAS INTEGRA 400 PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
WZ   6343
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18357460
Report Number1823260-2023-04111
Device Sequence Number12368906
Product Code JJE
UDI-Device Identifier04015630915088
UDI-Public04015630915088
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20738069122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown